# SDR SWAA060537

- Difficulty date: February 12, 2006
- Submitted: February 15, 2006
- Operation: Air carrier
- Aircraft: N672SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23406
- Aircraft time: 62,880 hours, 54,276 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND LEFT WING NR 2 L/E SLAT LOWER T/E SKIN CRACKED AT OUTBOARD END.  REPAIRED SLAT PER SRM.
